On unconditional solvability of the bellman equation with constant coefficients in convex domains

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

It is proved that Bellman equations are solvable in smooth strictly convex domains.

Original languageEnglish (US)
Pages (from-to)289-303
Number of pages15
JournalMathematics of the USSR - Sbornik
Volume63
Issue number2
DOIs
StatePublished - Feb 28 1989

Fingerprint Dive into the research topics of 'On unconditional solvability of the bellman equation with constant coefficients in convex domains'. Together they form a unique fingerprint.

Cite this